Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 47, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Dec 29, 2006, 5:46 PM CST for Milam County, Robertson County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 29, 2006, 5:46 PM CST (23:46 UTC)
- Expired
- Dec 29, 2006, 6:30 PM CST
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Milam County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 29, 6:04 PM CST | TORNADO | 4 W Hearne, TX | TORNADO REPORTED ON GROUND BY HEARNE FIRE DEPARTMENT NEAR MILAM AND ROBERTSON COUNTYLINE. NO DAMAGE REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 29, 12:42 PM CST | Tornado Watch | SPC | 5 hr |
| Dec 29, 5:38 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 292346
TORFWD
TXC331-395-300030-
/O.NEW.KFWD.TO.W.0047.061229T2346Z-061230T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
546 PM CST FRI DEC 29 2006
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL MILAM COUNTY IN SOUTH CENTRAL TEXAS
ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 630 PM CST
* AT 542 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO NEAR HEARNE...MOVING NORTH AT 35 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
CALVERT BY 600 PM CST
FRANKLIN BY 615 PM CST
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM CST SATURDAY MORNING FOR EASTERN
TEXAS.
LAT...LON 3069 9679 3075 9655 3101 9627 3119 9655
3096 9677
$$2 follow-up statements
000
WWUS54 KFWD 300007
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
606 PM CST FRI DEC 29 2006
TXC331-395-300030-
/O.CON.KFWD.TO.W.0047.000000T0000Z-061230T0030Z/
ROBERTSON TX-MILAM TX-
606 PM CST FRI DEC 29 2006
...A TORNADO WARNING CONTINUES UNTIL 630 PM CST FOR EAST CENTRAL
MILAM AND ROBERTSON COUNTIES...
AT 606 PM CST...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO.
THIS TORNADO WAS LOCATED NEAR HEARNE...MOVING NORTH AT 40 MPH.
THE TORNADO WILL BE NEAR...
WEST OF FRANKLIN AT 620 PM
TWIN OAK RESERVOIR BY 630 PM
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
FRIDAY EVENING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS
IN EFFECT UNTIL 200 AM SATURDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3069 9679 3075 9655 3101 9627 3119 9655
3096 9677
$$000
WWUS54 KFWD 300027
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CST FRI DEC 29 2006
TXC331-395-300037-
/O.EXP.KFWD.TO.W.0047.000000T0000Z-061230T0030Z/
ROBERTSON TX-MILAM TX-
627 PM CST FRI DEC 29 2006
...THE TORNADO WARNING FOR EAST CENTRAL MILAM AND ROBERTSON COUNTIES
WILL EXPIRE AT 630 PM CST...
AT 627 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND NO LONGER APPEARED CAPABLE OF PRODUCING A
TORNADO. THE TORNADO WARNING HAS EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM CST SATURDAY MORNING FOR EASTERN
TEXAS.
LAT...LON 3069 9679 3075 9655 3101 9627 3119 9655
3096 9677
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 3:56 PM CST, 1 hour 50 minutes earlier.
Area forecast discussion, Dec 29, 3:56 PM CST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 356 PM CST FRI DEC 29 2006 .DISCUSSION... VERY BUSY DAY AS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS MUCH OF NORTH TEXAS. OUTRAGEOUS HELICITY VALUES HAVE MORE THAN MADE UP FOR THE LACK OF INSTABILITY...AND WE HAVE HAD SEVERAL REPORTS OF TORNADOES ON THE GROUND. WATER VAPOR SHOWS POTENT UPPER LOW STILL SPINNING IN THE VICINITY OF THE NM/TX/NORTHERN MEXICO INTERFACE. MODELS CONTINUE TO ADVERTISE A SLOW MOVEMENT OF THIS SYSTEM...WITH ENERGY SHOOTING OUT FROM THE BOTTOM OF THE SYSTEM OVER NORTH TEXAS. BESIDES THE OBVIOUS TORNADO THREAT...FLOODING HAS INDEED PROVED TO BE AN ISSUE WITH THE TRAINING TENDENCY EXHIBITED BY THESE CELLS. HAIL SEEMS TO BE HARDER TO COME BY THAN PREVIOUSLY THOUGHT...AND ONLY A FEW REPORTS OF PEA-SIZE HAIL HAVE BEEN RECEIVED. WEAK DRY LINE/COLD FRONT WILL MOVE THROUGH THIS EVENING AND WILL PROVIDE A FOCUS FOR BROKEN SQUALL LINE DEVELOPMENT LATER TONIGHT...WHICH SHOULD IMPROVE CHANCES FOR DAMAGING WINDS AND HAIL. GIVEN THE STRONGLY MERIDIONAL DEEP LAYER KINEMATIC PROFILES...STORM MOVEMENT WILL BE SLOW AND FLOODING WILL CONTINUE TO BE A THREAT. UPPER LOW WILL TAKE ITS TIME TO CLEAR THE AREA...MAKING A SLOW EAST-NORTHEASTWARD PROGRESSION OVER THE NEXT 36 HRS. EXPECT RAIN TO COME TO AN END OVER THE EASTERN SECTIONS BY TOMORROW EVENING EVEN AS UPPER LOW REMAINS IN THE VICINITY...AS MOISTURE BEGINS TO WANE AND THE MID LEVELS OF THE ATMOSPHERE BECOMES DRY SLOTTED. NORTHERN COUNTIES MAY SEE SOME WRAP-AROUND CLOUDS/PRECIP AS WELL. PACIFIC FRONT WILL FINALLY PUSH THROUGH BY LATE SUNDAY/EARLY MONDAY AND WILL NOT HAVE TOO MUCH OF AN IMPACT ON TEMPERATURES. TEMPERATURES WILL MORE LIKELY BE NUDGED TOWARDS MORE NORMAL VALUES FOR THIS TIME OF YEAR (LOWER 50S FOR HIGHS AND LOWER TO MID 30S FOR LOWS) AS SEVERAL SHOTS OF WEAK COLD AIR ADVECTION FILTER INTO THE AREA. NEXT SYSTEM WILL AFFECT NORTH TEXAS IN THE WEDNESDAY THRU FRIDAY TIME FRAME AS A STRONG UPPER LOW EJECTS NORTHEAST FROM NORTHERN MEXICO INTO THE SOUTHERN PLAINS. FOR NOW HAVE CONTINUES 20-40% POPS ACROSS MUCH OF THE AREA UNTIL MORE DETAILS CAN BE PINNED DOWN. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 50 61 39 57 34 / 100 20 10 0 0 WACO, TX 50 62 39 59 36 / 100 20 10 0 0 PARIS, TX 54 62 39 54 33 / 100 50 20 10 0 DENTON, TX 50 59 38 54 32 / 100 20 10 0 0 MCKINNEY, TX 51 61 37 54 32 / 100 40 20 0 0 DALLAS, TX 52 62 40 56 36 / 100 30 10 0 0 TERRELL, TX 52 62 39 56 36 / 100 40 10 0 0 CORSICANA, TX 53 63 40 59 35 / 100 30 10 0 0 TEMPLE, TX 49 63 39 61 34 / 90 20 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 29, 3:25 PM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CST FRI DEC 29 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 325 PM CST FRI DEC 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS WILL CONTINUE OVER ALL OF NORTH TEXAS THIS EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. THE ATMOSPHERE IS PRIMED FOR ROTATING STORMS...AND TORNADOES WILL BE THE MAIN THREAT DURING THE AFTERNOON AND EARLY EVENING HOURS. A TORNADO WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH 8 PM. SEVERAL TORNADOES HAVE ALREADY BEEN REPORTED. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND LOCALIZED DAMAGING WINDS TO 60 MPH WILL ALSO BE POSSIBLE...NAMELY WITH A SQUALL LINE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. FINALLY... LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN... A CHANCE OF THUNDERSTORMS WILL LINGER OVER THE EASTERN HALF OF NORTH TEXAS THROUGH SATURDAY EVENING...AS AN UPPER LOW ROTATES OUT OF THE AREA AND A COLD FRONT CONTINUES MOVING EAST. SOME LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE. THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN HALF OF NORTH TEXAS WEDNESDAY NIGHT AND WILL EXPAND TO INCLUDE ALL OF NORTH TEXAS BY THURSDAY MORNING AS A LARGE UPPER LEVEL LOW APPROACHES THE REGION. THUNDERSTORM CHANCES SHOULD END NORTHWEST TO SOUTHEAST LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35 DURING THE OVERNIGHT HOURS. 13
In the hours before
Local storm report, Dec 29, 4:56 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TORNADO GROESBECK 31.52N 96.53W
12/29/2006 LIMESTONE TX LAW ENFORCEMENT
*** 1 FATAL, 12 INJ *** 12 INJURED 1 FATALITY NEAR
GROESBECKLocal storm report, Dec 29, 4:58 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TORNADO CENTERVILLE 31.26N 95.98W
12/29/2006 LEON TX LAW ENFORCEMENT
BRYAN DPS REPORTS RESIDENCE AND BARN DAMAGED AT FM 2045
AND CR 4025 INTERSECTIONLocal storm report, Dec 29, 5:00 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TORNADO CENTERVILLE 31.26N 95.98W
12/29/2006 LEON TX LAW ENFORCEMENT
BRYAN DPS REPORTS POWER LINES DOWN NEAR OSR AND
NORMANGEESpecial weather statement, Dec 29, 5:13 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 513 PM CST FRI DEC 29 2006 TXZ107-292345- HOPKINS- 513 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN HOPKINS COUNTY AT 513 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES WEST OF WINNSBORO...MOVING NORTH AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COMO. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3288 9564 3282 9543 3326 9522 3334 9548 92
Special weather statement, Dec 29, 5:26 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CST FRI DEC 29 2006
TXZ157-158-300015-
BELL-CORYELL-
526 PM CST FRI DEC 29 2006
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN BELL COUNTY
EASTERN CORYELL COUNTY
AT 526 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM NORTH OF GATESVILLE...TO SOUTH OF
HARKER HEIGHTS. MOVEMENT WAS NORTH AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FORT GATES...FORT HOOD...
GATESVILLE...HARKER HEIGHTS AND KILLEEN.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3093 9780 3089 9762 3157 9760 3169 9770
3162 9783Special weather statement, Dec 29, 5:36 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 536 PM CST FRI DEC 29 2006 TXZ122-135-300000- HENDERSON-VAN ZANDT- 536 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HENDERSON COUNTY SOUTHERN VAN ZANDT COUNTY AT 536 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES WEST OF ATHENS...MOVING NORTH AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...CANEY CITY... CANTON...EUSTACE...MALAKOFF...VAN AND PURTIS CREEK STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3211 9605 3210 9583 3258 9558 3268 9604
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 11:13 AM CST | Special Weather Statement | FWD | Bosque | 32 min |
| Dec 29, 11:29 AM CST | Special Weather Statement | FWD | Freestone | 31 min |
| Dec 29, 11:45 AM CST | Special Weather Statement | FWD | Freestone | 30 min |
| Dec 29, 11:53 AM CST | Severe Thunderstorm Warning | FWD | Freestone | 37 min |
| Dec 29, 12:00 PM CST | Special Weather Statement | FWD | Navarro | 30 min |
| Dec 29, 12:03 PM CST | Special Weather Statement | FWD | Johnson | 27 min |
| Dec 29, 12:11 PM CST | Severe Thunderstorm Warning | FWD | Navarro | 34 min |
| Dec 29, 12:18 PM CST | Special Weather Statement | FWD | Rockwall | 42 min |
| Dec 29, 12:25 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 12:37 PM CST | Special Weather Statement | FWD | Coryell | 23 min |
| Dec 29, 12:44 PM CST | Tornado Warning | FWD | Coryell | 31 min |
| Dec 29, 12:53 PM CST | Special Weather Statement | FWD | Erath | 37 min |
| Dec 29, 12:55 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 1:03 PM CST | Special Weather Statement | FWD | Bosque | 27 min |
| Dec 29, 1:08 PM CST | Tornado Warning | FWD | McLennan | 27 min |
| Dec 29, 1:13 PM CST | Tornado Warning | FWD | Erath | 62 min |
| Dec 29, 1:14 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:21 PM CST | Tornado Warning | FWD | Bosque | 54 min |
| Dec 29, 1:24 PM CST | Special Weather Statement | FWD | Falls | 36 min |
| Dec 29, 1:31 PM CST | Tornado Warning | FWD | Falls | 19 min |
| Dec 29, 1:34 PM CST | Tornado Warning | FWD | Bell, Coryell | 41 min |
| Dec 29, 1:41 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton | 64 min |
| Dec 29, 1:48 PM CST | Tornado Warning | FWD | Limestone | 42 min |
| Dec 29, 1:56 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:59 PM CST | Special Weather Statement | FWD | Hood | 31 min |
| Dec 29, 2:02 PM CST | Special Weather Statement | FWD | Hunt | 28 min |
| Dec 29, 2:13 PM CST | Special Weather Statement | FWD | Johnson | 32 min |
| Dec 29, 2:16 PM CST | Tornado Warning | FWD | Coryell | 25 min |
| Dec 29, 2:17 PM CST | Severe Thunderstorm Warning | FWD | Johnson | 58 min |
| Dec 29, 2:28 PM CST | Tornado Warning | FWD | Navarro | 47 min |
| Dec 29, 2:34 PM CST | Tornado Warning | FWD | Bosque, McLennan | 56 min |
| Dec 29, 2:35 PM CST | Tornado Warning | FWD | Johnson | 40 min |
| Dec 29, 3:11 PM CST | Tornado Warning | FWD | Jack, Palo Pinto | 49 min |
| Dec 29, 3:15 PM CST | Tornado Warning | FWD | Hill | 30 min |
| Dec 29, 3:25 PM CST | Tornado Warning | FWD | Leon | 50 min |
| Dec 29, 3:31 PM CST | Severe Thunderstorm Warning | FWD | Tarrant, Wise | 44 min |
| Dec 29, 3:38 PM CST | Tornado Warning | FWD | Johnson | 52 min |
| Dec 29, 3:42 PM CST | Tornado Warning | FWD | Johnson | 48 min |
| Dec 29, 3:44 PM CST | Tornado Warning | FWD | Bell | 46 min |
| Dec 29, 3:47 PM CST | Tornado Warning | FWD | Hill, McLennan | 43 min |
| Dec 29, 4:00 PM CST | Special Weather Statement | FWD | Tarrant | 30 min |
| Dec 29, 4:13 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Dec 29, 4:16 PM CST | Severe Thunderstorm Warning | FWD | Freestone, Leon | 59 min |
| Dec 29, 4:16 PM CST | Tornado Warning | FWD | Tarrant | 44 min |
| Dec 29, 4:25 PM CST | Tornado Warning | FWD | Bell | 35 min |
| Dec 29, 4:43 PM CST | Severe Thunderstorm Warning | FWD | McLennan | 40 min |
| Dec 29, 4:48 PM CST | Tornado Warning | FWD | Freestone, Limestone | 57 min |
| Dec 29, 5:13 PM CST | Special Weather Statement | FWD | Hopkins | 32 min |
| Dec 29, 5:19 PM CST | Flash Flood Warning | FWD | Denton | 3 hr |
| Dec 29, 5:26 PM CST | Special Weather Statement | FWD | Coryell | 49 min |
| Dec 29, 5:36 PM CST | Special Weather Statement | FWD | Henderson, Van Zandt | 24 min |
| Dec 29, 5:39 PM CST | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| Dec 29, 5:44 PM CST | Tornado Warning | FWD | Freestone | 46 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.